Bulletin of the Malaysian Mathematical Sciences Society. Vol.37, No.2 (2014), 321-332
Suggested Citation
Truong Cong Quynh, Sanh Van Nguyen On quasi pseudo-GP-injective rings and modules. Bulletin of the Malaysian Mathematical Sciences Society. Vol.37, No.2 (2014), 321-332. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/34128
In 2010, Sanh et al. introduced a class of pseudo-M-gp-injective modules, following this, a right R-module N is called pseudo-M-gp-injective if for any homomorphism 0=α ∈End(M), there exists n∈N such that αn=0 and every monomorphism from αn(M)toNcanbeextendedtoahomomorphismfromMtoN.Inthispaper,wegivemore properties of pseudo-gp-injective modules.